MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5820
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during implant procedure that the pacemaker exhibited high battery resistance.The device was successfully exchanged.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported event of high battery impedance was confirmed.The device was received from the field with battery voltage above elective replacement level.The pacer was located at hakata, japan where the local temperature was around 10°c at the time of the event.The device was soaked at the same temperature and high cell impedance was reproduced.Further analysis was performed, including vibration and temperature cycle test, and results were normal with cell impedance within normal range.Longevity assessment was performed, and device was in the normal range of operation with appropriate remaining longevity.

Brand Name
ZEPHYR DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16035949
Report Number2017865-2022-50491
Device Sequence Number17940377
Product Code NVZ
UDI-Device Identifier05414734501613
UDI-Public05414734501613
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number5820
Device Catalogue Number5820
Device Lot NumberS000082891
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer12/26/2022
01/31/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date12/28/2022
02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown